# SDR AWXA9500640

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Part number: 567620
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK FOLLOWING A HIGH EGT EXCURSION, FOUND NR 2 ENGINE 8TH STAGE ANTI-ICE DUCT RUPTURED 1 INCH FORWARD OF AFT MOUNT POINT.  ENGINE REMOVED AND REPLACED WITH SERVICEABLE UNIT.  (M)
